# SDR DALA2016050403758

- Difficulty date: May 3, 2016
- Submitted: May 8, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 52,187 hours, 23,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM 465, FRAME 64 TO FRAME 66 AT AFT GALLEY AREA L= 1.300", W=0.786", D=0.005".  REPLACED FLOORBEAM 465 LOCATED, FRAME 64 TO FRAME 67+10 AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53472816;  MEASURES OF CORROSION ARE L=1.315", W=1.000", D=0.007".
